Aporte a la rutina de la trinchera asistencial donde los conocimientos se funden con las demandas de los pacientes, sus necesidades y las esperanzas de permanecer en la gracia de la SALUD.
sábado, 5 de agosto de 2017
FDA MedWatch - Balguti Kesaria Ayurvedic Medicine: FDA Warning - High Levels Of Lead
MedWatch - The FDA Safety Information and Adverse Event Reporting Program
Balguti Kesaria Ayurvedic Medicine: FDA Warning - High Levels Of Lead
AUDIENCE: Consumers, Health Care Professionals ISSUE: The U.S. Food and Drug Administration is warning parents and caregivers not to use “Balguti Kesaria (or Kesaria Balguti) Ayurvedic Medicine” due to the risk of lead poisoning.
FDA has not reviewed this product for safety or effectiveness. Exposure to lead can cause serious damage to the central nervous system, the kidneys and the immune system. In children, chronic exposure to lead—even at low levels—is associated with impaired cognitive function, including reduced IQ, behavioral difficulties, and other problems. BACKGROUND: This product is sold online and manufactured by multiple companies, including Kesari Ayurvedic Pharmacy in India. Individuals have also mailed or brought the product into the United States. “Balguti Kesaria Ayurvedic Medicine” is used with infants and children for a variety of conditions including rickets, cough and cold, worms and dentition (teething).
FDA initially learned of this risk from the North Carolina Division of Public Health after the product was tested and found to contain high levels of lead. FDA was also notified by the Michigan Department of Health and Human Services of high levels of lead in two children who were given this product. Michigan’s testing also found high levels of lead in the product. To date, FDA has received one adverse event report of high levels of lead and developmental delays in a child who was given this product. RECOMMENDATION: Anyone who is using this product or giving it to a child should stop immediately and consult a health care professional.
Health care professionals and consumers are encouraged to report any adverse events potentially related to “Balguti Kesaria Ayurvedic Medicine”or any other alternative medicines to FDA’s MedWatch Adverse Event Reporting Program:
ver historia personal en: www.cerasale.com.ar [dado de baja por la Cancillería Argentina por temas políticos, propio de la censura que rige en nuestro medio]//
weblog.maimonides.edu/farmacia/archives/UM_Informe_Autoevaluacion_FyB.pdf - //
weblog.maimonides.edu/farmacia/archives/0216_Admin_FarmEcon.pdf - //
www.proz.com/kudoz/english_to_spanish/art_literary/523942-key_factors.html - 65k - // www.llave.connmed.com.ar/portalnoticias_vernoticia.php?codigonoticia=17715 // www.frusculleda.com.ar/homepage/espanol/activities_teaching.htm // http://www.on24.com.ar/nota.aspx?idNot=36331 ||